# SDR UIEA2019031303529

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,609 hours, 16,868 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 217T111810
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN ALTITUDE MSG ( REF LOG PAGE 1040415 ITEMS M4 & M5, DAMAGED EXHAUST DUCTS REPLACED, PRESSURIZATION CONTROL SYSTEM TEST OK IAW AMM 21-31-00. REMOVED AND REPLACED FWD EQUIPMENT DUCTS IAW AMM 21-58-00 OPS AND LEAK CHECK GOOD.  2ND PART OFF: (P/N 217T1144-1, NSN)   )
